| Model Number |
1004000 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Caller reported a tandem mobi cartridge alarm during the load process.There was no adverse impact to the customer's blood glucose level.The caller was able to reload the original cartridge and resume insulin therapy without further issues, resolving the matter.